# SDR MALA975426

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848MA
- Make and model: Dhav DHC8102
- Aircraft serial: 346
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS25231316
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE OVERHEAD EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.  (M)
